# SDR REXA2015021300112

- Difficulty date: February 9, 2015
- Submitted: February 13, 2015
- Operation: Air carrier
- Aircraft: N8877A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7877
- Aircraft time: 23,956 hours, 21,198 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LBL 27 FLOORBEAM CRACK AT NUTPLATE ATTACH POINT AT FS 597 & CORRODED AT OTBD NUTPLATES BETWEEN FS 574 & FS 610.  REPAIRED IAW REO 601R-53-61-3778.
